Correction to: Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time (Probability Theory and Related Fields, (2011), 149, 3-4, (397-415), 10.1007/s00440-009-0258-y)

Markus Heydenreich, Remco van der Hofstad (Corresponding author)

Onderzoeksoutput: Bijdrage aan tijdschriftCommentaar/Brief aan de redacteurAcademicpeer review

1 Downloads (Pure)

Uittreksel

In [3, Theorem 1.2], we claim that the maximal cluster for critical percolation on the high-dimensional torus is non-concentrated. This proof contains an error. In this note, we replace this statement by a conditional statement instead.

Originele taal-2Engels
Pagina's (van-tot)1183-1185
Aantal pagina's3
TijdschriftProbability Theory and Related Fields
Volume175
Nummer van het tijdschrift3-4
Vroegere onlinedatum9 aug 2019
DOI's
StatusGepubliceerd - 1 dec 2019

Vingerafdruk

Mixing Time
Probability Theory
Random Graphs
Torus
High-dimensional
Theorem
Random graphs
Probability theory

Citeer dit

@article{214be31053394a5797a1fe8064692b08,
title = "Correction to: Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time (Probability Theory and Related Fields, (2011), 149, 3-4, (397-415), 10.1007/s00440-009-0258-y)",
abstract = "In [3, Theorem 1.2], we claim that the maximal cluster for critical percolation on the high-dimensional torus is non-concentrated. This proof contains an error. In this note, we replace this statement by a conditional statement instead.",
author = "Markus Heydenreich and {van der Hofstad}, Remco",
year = "2019",
month = "12",
day = "1",
doi = "10.1007/s00440-019-00929-x",
language = "English",
volume = "175",
pages = "1183--1185",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer",
number = "3-4",

}

TY - JOUR

T1 - Correction to

T2 - Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time (Probability Theory and Related Fields, (2011), 149, 3-4, (397-415), 10.1007/s00440-009-0258-y)

AU - Heydenreich, Markus

AU - van der Hofstad, Remco

PY - 2019/12/1

Y1 - 2019/12/1

N2 - In [3, Theorem 1.2], we claim that the maximal cluster for critical percolation on the high-dimensional torus is non-concentrated. This proof contains an error. In this note, we replace this statement by a conditional statement instead.

AB - In [3, Theorem 1.2], we claim that the maximal cluster for critical percolation on the high-dimensional torus is non-concentrated. This proof contains an error. In this note, we replace this statement by a conditional statement instead.

UR - http://www.scopus.com/inward/record.url?scp=85070335906&partnerID=8YFLogxK

U2 - 10.1007/s00440-019-00929-x

DO - 10.1007/s00440-019-00929-x

M3 - Comment/Letter to the editor

AN - SCOPUS:85070335906

VL - 175

SP - 1183

EP - 1185

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 3-4

ER -